Results 1 to 2 of 2

Thread: AF question

  1. #1
    Registered User marissa1987's Avatar
    Join Date
    Sep 2009
    Location
    troy ny
    Posts
    146
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default AF question

    I had AF 20 days moderet and 10 days later i got AF agian and it is heavy and hurts bad im tired and nausouse. is this normal?
    Hidden Content Hidden Content Hidden Content
    24, femLE, NY, his name JOE 1-23-2009
    i need help
    humilin r 500, tramadol, walbutrin, visteral, prilocet, promethazine,

    Dx PCOS, double Diabetes1 & 2, Neuropathy, depression, hypothyroid, spinal stenosis,

  2. #2
    Feet on the Ground defygravity's Avatar
    Join Date
    Jun 2008
    Location
    Atlanta Metro
    Posts
    8,016
    Thanks
    1,999
    Thanked 2,193 Times in 1,755 Posts

    Default

    No - you should reach out to your doctor and see what they suggest. They may be able to help you get back to a "normal" cycle. It seems to happen for PCOS women and it's not like, ER serious, but you should call your doctor and see what they want to do about it.
    Justine (33) Hidden Content DH (34)
    Hidden Content
    Hidden Content
    "In truth, the art of baby making is not an art at all, nor even a science,
    but completely governed by the absolute nonsensical unknown that is at the heart of all existence here on earth and elsewhere." - Hidden Content Hidden Content

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •